MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS STEM; SMS SOLID STEM STD SIZE8

MEDACTA INTERNATIONAL SA SMS STEM; SMS SOLID STEM STD SIZE8
Model Number 01.36.048
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 arpil 2026 stem: sms solid 01.36.048 sms solid stem std size 8 (k181693) lot 2248976: (b)(4) items manufactured and released on 27-apr-2023.Expiration date: 05-apr-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.203 mectacer head biolox delta dia.28 12/14-l (k112115) lot 2425507: (b)(4) items manufactured and released on 25-sep-2024.Expiration date: 11-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact dm 01.32.152mb mpact dm acetabular shell d 52 (k143453) lot 2417831: (b)(4) items manufactured and released on 11-dec-2024.Expiration date: 20-nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 11 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the sms solid stem size8 to an amistem-c size3, revised the 28mm biolox head l to a 40mm biolox head xl, and revised the d 28/dmf double mobility liner to a face changing 10° hc liner d 40/g.The surgery was completed successfully.

Brand Name
SMS STEM
Common Device Name
SMS SOLID STEM STD SIZE8
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25148979
Report Number3005180920-2026-00433
Device Sequence Number10745143
Product Code LZO
UDI-Device Identifier07630030888670
UDI-Public07630030888670
Combination Product (Y/N)N
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.048
Device Lot Number2248976
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown